# SDR YENA2024013000162

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 59,262 hours, 21,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC FR60 PLUS 11 INCHES ON DOOR CUTOUT IN BULK CARGO COMPARTMENT; REF: ARM W/O 2023 363/1 N/R 2023-749877 PERFORMED PERMANENT REPAIR LOC. FR 60 PLUS 10.908 INCHES ON LOWER SILL BULK CARGO COMPARTMENT IAW A320 SRM 53-41-49-300-003 PROCEDURE 2A FIGURE 001 SHEET 1 AND SHEET 2. THIS REPAIR IS CATEGORY B AND REQUIRED INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60000 FC/ 120000 FH SUBSEQUENT INSPECTION AT INTERVALS OF TBD FC/ TBD FH INSPECTION METHOD TBD IAW A320 SRI 53-41-49-205-003 TABLE 001. FUR -A320-53-01116 ASSIGNED.
